# SDR 2012F00250

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,084 hours, 41,076 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Call Horn
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A CALL CHIME DOES NOT WORK.  FLIGHT DECK TO 1R 2L- 2L/R.
